# SDR UALA2013052803650

- Difficulty date: May 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A PUNCTURE AT BS 1675, S22 & 23R.   FABRICATED DOUBLER IAW SRM 53-00-01, INSURANCE CUT IAW SRM 53-00-01, REPAIR S, STEP 4.   TREATED AND PRIMED IAW SRM 51-20-01.   INSTALLED REPAIR IAW 53-00-01 AND 51-40-02, REPAIR 3.  MAJOR REPAIR.
